| Model Number |
406853 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/15/2021
Type of Reportable Event
Malfunction
Event or Problem Description
During the procedure, a leak was noted in the sheath.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported leak remains unknown.
Event or Problem Description
During the procedure, a fluid leak was noted at the hemostasis valve of the sheath.The procedure was completed with no consequences to the patient.